Currently, targeted anti-epidermal growth factor receptor (EGFR) agents have an important role in the treatment of various cancers. These drugs, particularly anti-EGFR monoclonal antibodies, may induce electrolyte disorders, such as hypomagnesaemia and hypocalcaemia. Early symptoms of magnesium deficiency can easily go unrecognized. However, hypomagnesaemia can in rare cases lead to serious clinical manifestations, including cardiac arrhythmias or convulsions. The elective tubular expression of renal EGF/EGFR explains the mechanism of this class-related drug side effect. Inhibition of the EGFR induces a mutated-like transient receptor potential cation channel, subfamily M, member 6 (TRPM6) syndrome, characterized by urinary magnesium and calcium wasting. The risk of hypomagnesaemia is associated with treatment duration. It is a reversible toxicity; the recovery of magnesium serum levels is usually seen 4-6 weeks of stopping the anti-EGFR antibody. Using literature from peer-reviewed journals, this review reports the clinical trials findings and discusses the mechanisms and the treatment of hypomagnesaemia induced by anti-EGFR targeted agents.